I have a work situation that makes it difficult to run out to the bathroom when I get the "diarrhea urge."
There is no interaction between augmentin and immodium so there is no harm at all but now since augmentin tend to eradicate the normal flora in the lining its better to take augmentin with probiotics like Floranorm so that you can minimise the eradication and reduce the diarrhoea. Hope this will assist you
Hi Pooh 12
You must have finished your course of Augmentin by now and hopefully are over the worst side effects. I would be careful about taking anything with Augmentin, even Immodium, as the diarrhea could lead to dehydration, and kidney problems, which the Immodium will not address and may mask. This happened to me and I had to be rushed in as a medical emergency. If your diarrhea worsens it may be best to get back to your prescribing physician before continuing the course.
Hope you are completely okay now and fully recovered from your infection and the diarrhea.
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2010 • 1 answer
Posted 12 Feb 2011 • 1 answer
Posted 4 Dec 2012 • 1 answer
Posted 7 Sep 2013 • 1 answer
Posted 18 Jan 2018 • 1 answer